# SDR USAA2014011400004

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,345 hours, 29,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 2087240
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT ESCAPE ROPE MISSING.  INSTALLED OVERWING EMERGENCY EXIT ESCAPE ROPE IN OVERHEAD BIN IAW DRAWING 2560012.
